# SDR CA030417011

- Difficulty date: April 15, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Boeing 737-2T5
- Aircraft time: 65,784 hours
- Engine: Pwa JT8D17
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Inoperative
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PUSHBACK AND START, FLAP 2 SELECTED AND HYDRAULIC SYSTEM A LOW PRESSURE ILLUMINATED AND HYD QTY GUAGE DECREASED TO ZERO. MAINTENANCE FOUND THE A SYSTEM AILERON POWER CONTROL UNIT (PCU) FILTER BOWL HAD FRACTURED RESULTING IN LOSS OF HYD PRESS/FLUID. FURTHER INFO INCLUDING THE UNIT PART NUMBER AND S/N WILL FOLLOW AFTER SHOP REPORT IS RECEIVED.
